Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Migraines, moderate alzheimer's patient. Put on topamax 300mg. Stopped all drugs finally. Is there anything to improve memory?

I took Topamax several years ago to help me with migraines. I think I was on around 300 mg, but I can t remember exactly. I had to go off it because my memory was so poor. I was like a moderate alzheimer s patient. it has been several years since I have been off the drug, actually all drugs finally. is there anything I can do to improve my memory? I am a 41 year old female. my memory did improve some since I have been off the med, but it is still significan t poor for my age. it is very noticiable to those around me how poor my memory is.
Asked On : Sun, 5 Aug 2012
Answers:  1 Views:  85
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi welcome to HCMForum. You may be right that you have developed alzimers like memory loss. when you have stopped the drugs you have recovered to a great extent.
As with everybody who have memory loss and recovered you must be having memory loss of psychological origin. I advise you to consult a physician for diagnosis and treatment.
Besides i advise you to follow some other ways of treatment. follow diversion procedures as yoga meditation reading hearing music if interested gardening to divert from the feeling that you have memory loss..
I advise you some diet recomendations as take more of green leafy vegetables pulses sprouts fruits and juices which will increase the general health and mental health. wishing for a quick recovery. thanks for calling.
Answered: Sun, 5 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor